# SDR DLM88011746

- Difficulty date: November 1, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 27,812 hours, 21,653 cycles
- Engine: Pwa JT8D219
- Engine time: 30,597 hours, 24,677 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 30,597 hours, 24,677 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

IN CRUISE AT 28K FEET HEARD BANG ON RT SIDE.  RIGHT ENGINE SHUT DOWN.  CREW WENT THROUGH POM PROCEDURE, FUEL LEVER OFF.  THEN NOTICED OIL PRESS AND QTY AT ZERO.  DID NOT TRY RESTART.  WINDMILLED FOR APPROX 20 MINUTES WITH NO OIL PRESSURE.  ON INSPECTION MTC FOUND TURBINE FAILED, WAS CONTAINED.  ENGINE CHANGE.
